# SDR FDEA201910292779

- Difficulty date: October 29, 2019
- Submitted: November 4, 2019
- Operation: Air carrier
- Aircraft: N360FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46636
- Aircraft time: 87,191 hours, 31,721 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: WSP0711552
- Part serial: 46636
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK STA 1900 RBL52 FLOOR SUPPORT WSP0711-552 UNDER NUTPLATE IS CORRODED REF PREVIOUS SDR #: 18-3003     REPAIRED FLOOR SUPPORT WSP0711-552 PER EA 8-5310-T0343200 P1 "FLOOR SUPPORT   DOUBLER REPAIR AT STA 1895-1900"  MAJOR REPAIR
